New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

NY
New Member


Date Joined Jan 2010
Total Posts : 8
   Posted 1/13/2010 9:57 PM (GMT -7)   
I have been on Pentassa for about 5 years. My hair has gotten very thin. Does anyone have any suggestions as to restoring the hair?

sickandlucky
Regular Member


Date Joined Oct 2009
Total Posts : 253
   Posted 1/14/2010 5:44 AM (GMT -7)   
I have thinning hair too, I currently take folic acid, biotin and flaxseed oil to try and combat it... I hear vitamin E helps as well (those are in terms of supplements). Shampoo wise I think Nioxxin is for thinning hair, I have one from Kerastase that helps as well. With haircuts, more layers make it look like your hair is thicker, as well as having a bit shorter of hair in general. If you can tolerate it, foods like avocado and salmon have lots of healthy fats that will help your hair as well... good luck!!
female 19, diagnosed crohns december 2008
entocort/pentasa previously, now prednisone & imuran, probiotics, calcium w/d3, biotin, folic acid, zinc, omega 3s, digestive enzymes & prenatal multivitamin


njmom
Veteran Member


Date Joined Apr 2006
Total Posts : 1884
   Posted 1/14/2010 1:25 PM (GMT -7)   
400 mcg to 800 mcg of folic acid, but no more than that.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 3:26 PM (GMT -7)
There are a total of 2,731,791 posts in 300,964 threads.
View Active Threads


Who's Online
This forum has 151130 registered members. Please welcome our newest member, Inhisname.
323 Guest(s), 15 Registered Member(s) are currently online.  Details
cupcakespinkgal, Alcie, Purple Tulip, 81GyGuy, Skyy, Scaredy Cat, getting by, exqualls, poohcheez, JayBee1, Worksop, Steve n Dallas, gilly2, Lisa-Dionne, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer